# SDR 2004FA0000231

- Difficulty date: April 23, 2003
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N210PF
- Make and model: Cessna P210N
- Aircraft serial: P21000018
- Engine: Cont TSIO520P
- Propeller: Mcauly D3A34C402
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820001
- Part serial: 1993
- Condition: Cracked
- Location: Mlg
- Part time: 2,807 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG ACTUATOR CRACKED ALLOWING ALL HYDRAULIC FLUID TO LEAK OB ON RETRACTION AFTER TAKEOFF.  COULD NOT EXTEND LANDING GEAR WHICH RESULTED IN A GEAR UP LANDING.  NOTE, THIS ACTUATOR WAS PREVIOUSLY OVERHAULED ON 04/21/1983 AT 833 HOURS TIME IN SERVICE.  THERE ARE NO SIGNS OF CORROSION OR DAMAGE TO ACTUATOR.  IT SIMPLY SPLIT APPROX 3.5 INCHES LONG, LENGTH WISE OF THE PISTON BARREL.
